# SDR AALA201602049003

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 49,206 hours, 21,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER FLASHLIGHT UNDER FWD OTBD FLIGHT ATTENDANT JUMP SEAT HAS LOW BATTERY.  REPLACED BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-65-00.
